U.S. doctors online nowAsk doctors free
A member asked:

What could make me keep diaheria, having numbness in legs, feet, and hands, and make my chest hurt? went to the er about a month ago symptoms of serve diaheria, chest pains, and tingling in legs, feet, and hands. er doctor did blood work and dignose was l

2 doctor answers2 doctors weighed in
Dr. Mary Engrav
Dr. Mary Engravanswered
Emergency Medicine 32 years experience
You : You need to go back and be re-evaluated in the er based on your symptoms. If you had hypokalemia (low potassium), and now are dehydrated, have diarrhea, can't eat, have photophobia (light sensitivity) and stomach pain, then you need to go back to the er.
Dr. Gurmukh Singh
Pathology 50 years experience
Need to examine : Agree with Dr. E. You need an in-person evaluation and probably some tests. Keep hydrated with water and drinks like Gatorade.
Last updated Dec 16, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.